Involutions in Quasi-Quaternions


Bekar M. , Yayli Y.

JOURNAL OF ADVANCED PHYSICS, vol.6, no.3, pp.459-463, 2017 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 6 Issue: 3
  • Publication Date: 2017
  • Doi Number: 10.1166/jap.2017.1352
  • Title of Journal : JOURNAL OF ADVANCED PHYSICS
  • Page Numbers: pp.459-463

Abstract

In this paper, we present an involution and an anti-involution mapping obtained by using the algebra of quasi-quaternions. Moreover, the geometric interpretations of each these mappings are given in three-dimensional Euclidean space R-3.